# SDR SWAA2021052608605

- Difficulty date: August 14, 2020
- Submitted: May 26, 2021
- Operation: Air carrier
- Aircraft: N8324A
- Make and model: Boeing 737-8H4
- Aircraft serial: 35966
- Aircraft time: 26,819 hours, 11,842 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Bs 500i S19r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO GUSSET CRACKED BS 500I STR 19R / REMOVED & REPLACED FORWARD CARGO GUSSET AT STATION 500I; STR 19 IAW SRM 51-40-02
